# SDR DALA2017090806786

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON THE SKIN AROUND THE LT ALTERNATE STATIC PORT.  THE SKIN WAS REPAIRED IAW ETI-17-17-163, REV ORIG, AND ER/A 560924-14, REV ORIG.
